# SDR ABXA9800889

- Difficulty date: October 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 59124151
- Condition: Lack Of Lube
- Location: Cockpit
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SLIDING WINDOW (EMERG EXIT) VERY DIFFICULT TO OPEN.  CLEANED AND LUBRICATED MECHANISM, OPS CHECKED GOOD.
